# SDR A6WA201140748

- Difficulty date: July 13, 2011
- Submitted: August 26, 2011
- Operation: Air carrier
- Aircraft: N420AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7640
- Aircraft time: 21,939 hours, 20,696 cycles
- System (JASC): 5751 · Ailerons
- Part: Skin
- Condition: Chafed
- Location: Lt Aileron
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT AILERON UPPER AND LOWER L/E HAS CHAFE MARKS.  BLENDED GOUGES, TREATED AND RESTORED FINISH IAW REO 601R-57-60-020, 601R-57-60-013.
